# SDR MASA2015110512522

- Difficulty date: November 5, 2015
- Submitted: November 5, 2015
- Operation: Air carrier
- Aircraft: N915FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15015
- Aircraft time: 29,190 hours, 23,963 cycles
- System (JASC): 5240 · Service Doors
- Part: Plunger
- Condition: Malfunctioned
- Location: Door Handle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD SERVICE DOOR WONT OPEN.  RESEATED PLUNGER ON SERVICE DOOR HANDLE.
